Vol. 67, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The cohomological dimension of an n-manifold is n + 1

Satya Deo

Vol. 67 (1976), No. 1, 155–160
Abstract

It is known that any one-dimensional topological manifold is of cohomological Dimension two. The present paper is devoted to the proof of the conjecture that the cohomological Dimension of any topological n-manifold is n + 1.

Mathematical Subject Classification
Primary: 57A65, 57A65
Milestones
Received: 7 January 1976
Published: 1 November 1976
Authors
Satya Deo